RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 12, Pages 1600–1604 (Mi de10958)  

Ordinary Differential Equations

Stability of a Homogeneous Nonstationary System with Linear Delay

B. G. Grebenshchikov, Y. I. Klechin

Ural State University, Ekaterinburg

Full text: PDF file (618 kB)

English version:
Differential Equations, 2003, 39:12, 1684–1689

Bibliographic databases:

UDC: 517.929
Received: 16.01.2002

Citation: B. G. Grebenshchikov, Y. I. Klechin, “Stability of a Homogeneous Nonstationary System with Linear Delay”, Differ. Uravn., 39:12 (2003), 1600–1604; Differ. Equ., 39:12 (2003), 1684–1689

Citation in format AMSBIB
\Bibitem{GreKle03}
\by B.~G.~Grebenshchikov, Y.~I.~Klechin
\paper Stability of a Homogeneous Nonstationary System with Linear Delay
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 12
\pages 1600--1604
\mathnet{http://mi.mathnet.ru/de10958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2154765}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 12
\pages 1684--1689
\crossref{https://doi.org/10.1023/B:DIEQ.0000023548.43827.d2}


Linking options:
  • http://mi.mathnet.ru/eng/de10958
  • http://mi.mathnet.ru/eng/de/v39/i12/p1600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020